# SDR CALA2024080202151

- Difficulty date: July 31, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 113,794 hours, 24,800 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196913
- Part serial: 0713
- Condition: Faulty
- Location: Nr 1 Te Flap
- Part time: 113,796 hours, 24,801 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TE FLAP DISAGREE EICAS CAUTION DISPLAYED. FLAPS 25 S ELECTED.FLAPS AT 20. FLAP DISAGREE, INTERMITTENT TYPE, MESSAGE 305. PERFORMED GROUND VISUAL INSPECTION OF FLAPS, NO DEFECTS NOTED, HYDRAULICALLY RAN FLAPS TO ZERO & CYCLED DOWN TO 30 & BACK TO ZERO. PERFORMED FSEU 1, 2, 3 BITE TEST IAW MM 27-51-00. NO EXISTING FAULTS ON ALL FSEUS. FAULT HISTORY ON LEG 0 SHOWS AGAIN DURING FSEU TEST MM 27-51-01/201. NEW FSEU WAS REMOVED AND ORIGINAL WAS INSTALLED INTO NR 1 POSITION.  NOTE FLAP ISOLATION VALVE MSG ONLY APPEARED GOING FROM FLAPS 1 TO 5, OR FROM 5 TO 15. FURTHER EVAL ALSO SHOWED MSG FLAP ISLN VLV ON FSEU 1 UNDER FL 0. CONTINUED T/S PER FIM 27-51T818  FOR THE FLAP ISLN VALV MSG. R & R FOUND NR 1 FLAP TRANSMISSION OVERLOAD INDICATOR TRIPPED,  RESET NR 1 FLAP XMSN OVERLOAD IND PER FIM 27-51.  FOUND FLAP PDU POSITION IND MOUNTING LOOSE ON PDU ALL OTHER FSEUS NO FAULTS REPORTED.  T/S PER FIM 27-51 T 811, THE DEPRESSURIZATION MODULE PRESS SWITCH & CARRIED OUT ASSOCIATED FAULT TREE 808 & REPLACED XMSN FLUID PER MM CAUSING EXCESSIVE PLAY. MP INSTALLED NEW FSEU IN #1 POS. PERFORMED FSEU TEST REF MM 27-5.  OPS CHECKS PER AMM 27-51-29/201, ALL OPS CHECKS PASSED. AFT 12-13-06-603-029, NO MAGNETIC METAL FOUND IN FLUID 1-01-722-005. KEPT GETTING FLAP ISLN VLV STATUS MSG PREMATURELY.  OPS CHECKS LOWERED FLAPS/SLATS. FLAP ISLN VALVE MSG APPEARED R & R T/E FLAP PDU POSITION INDICATOR IAW AMM TEST PASSED.
